Dense Lie group homomorphisms

Poguntke D (1994)
Journal of algebra 169(2): 625-647.

Download
OA
Journal Article | Published | English
Author
Publishing Year
ISSN
PUB-ID

Cite this

Poguntke D. Dense Lie group homomorphisms. Journal of algebra. 1994;169(2):625-647.
Poguntke, D. (1994). Dense Lie group homomorphisms. Journal of algebra, 169(2), 625-647.
Poguntke, D. (1994). Dense Lie group homomorphisms. Journal of algebra 169, 625-647.
Poguntke, D., 1994. Dense Lie group homomorphisms. Journal of algebra, 169(2), p 625-647.
D. Poguntke, “Dense Lie group homomorphisms”, Journal of algebra, vol. 169, 1994, pp. 625-647.
Poguntke, D.: Dense Lie group homomorphisms. Journal of algebra. 169, 625-647 (1994).
Poguntke, Detlev. “Dense Lie group homomorphisms”. Journal of algebra 169.2 (1994): 625-647.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar